CaltechAUTHORS
  A Caltech Library Service

Differential geometries of function space

Michal, Aristotle D. (1930) Differential geometries of function space. Proceedings of the National Academy of Sciences of the United States of America, 16 (1). pp. 88-94. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:MICpnas30a

[img]
Preview
PDF
See Usage Policy.

531Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:MICpnas30a

Abstract

In a previous paper (1) the author initiated the study of a species of functional differential geometries. These geometries are the function space analogues of the n-dimensional theories of affinely connected manifolds. An attempt to develop a projective theory in function space was instrumental in showing that the functional geometries which were developed in the cited paper (1) were a truncated form of a much more general situation.


Item Type:Article
Additional Information:Copyright © 1930 by the National Academy of Sciences. Communicated November 16, 1929.
Record Number:CaltechAUTHORS:MICpnas30a
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:MICpnas30a
Alternative URL:http://www.pnas.org/content/vol16/issue1/
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5738
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:31 Oct 2006
Last Modified:26 Dec 2012 09:14

Repository Staff Only: item control page